# SDR ASOA20120301018

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 30,721 hours, 22,700 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE FWD LOWER YOKE FITTING IS CRACKED.  REPAIRED YOKE IAW EC5450-01047.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
